理论数学  >> Vol. 5 No. 3 (May 2015)

Orlicz-Sobolev空间的端点与严格凸性
The Extreme Points and Rotundity of Orlicz-Sobolev Spaces

DOI: 10.12677/PM.2015.53018, PDF, HTML, XML, 下载: 2,280  浏览: 5,293 

作者: 曹法赟:上海大学理学院,上海

关键词: Olicz-Sobolev空间端点严格凸模范数Orlicz-Sobolev Spaces Extreme Points Rotund Modular Norm

摘要: 本文在Orlicz-Sobolev空间上给出了一种模范数,给出了由严格凸N函数生成Orlicz-Sobolev空间严格凸的充要条件。
Abstract: In this paper we give a modular norm for Orlicz-Sobolev spaces, and obtain a necessary and suffi-cient condition for the Orlicz-Sobolev spaces which is formed by strictly convex N function to be rotund.

文章引用: 曹法赟. Orlicz-Sobolev空间的端点与严格凸性[J]. 理论数学, 2015, 5(3): 111-120. http://dx.doi.org/10.12677/PM.2015.53018